On the theory of controllability of systems with aftereffect in functional spaces involving constraints on the control
Differencialʹnye uravneniâ, Tome 25 (1989) no. 11, pp. 2003-2004
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1989_25_11_a26,
author = {S. A. Minyuk},
title = {On the theory of controllability of systems with aftereffect in functional spaces involving constraints on the control},
journal = {Differencialʹnye uravneni\^a},
pages = {2003--2004},
year = {1989},
volume = {25},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1989_25_11_a26/}
}
TY - JOUR AU - S. A. Minyuk TI - On the theory of controllability of systems with aftereffect in functional spaces involving constraints on the control JO - Differencialʹnye uravneniâ PY - 1989 SP - 2003 EP - 2004 VL - 25 IS - 11 UR - http://geodesic.mathdoc.fr/item/DE_1989_25_11_a26/ LA - ru ID - DE_1989_25_11_a26 ER -
%0 Journal Article %A S. A. Minyuk %T On the theory of controllability of systems with aftereffect in functional spaces involving constraints on the control %J Differencialʹnye uravneniâ %D 1989 %P 2003-2004 %V 25 %N 11 %U http://geodesic.mathdoc.fr/item/DE_1989_25_11_a26/ %G ru %F DE_1989_25_11_a26
S. A. Minyuk. On the theory of controllability of systems with aftereffect in functional spaces involving constraints on the control. Differencialʹnye uravneniâ, Tome 25 (1989) no. 11, pp. 2003-2004. http://geodesic.mathdoc.fr/item/DE_1989_25_11_a26/